MathSciNet Relay Station
MathSciNet bibliographic data
MR1893203 (2004a:35123) 35K57 (35B33 35B40 35K10)
Kirane, Mokhtar; Qafsaoui, Mahmoud Global nonexistence for the Cauchy problem of some nonlinear reaction-diffusion systems. J. Math. Anal. Appl. 268 (2002), no. 1, 217–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement